# SDR SWIA95689

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Engine: Pwa PW118A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 3037139
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH CLIMB POWER SET, RT ENGINE TORQUE CLIMBS TO 109 PERCENT.  UNABLE TO CONTROL WITH POWER LEVER.  RETURNED TO YUM.  SWAPPED EEC FROM SIDE TO SIDE.  PROBLEM STAYED WITH RT SIDE.  RAN ENGINE AT TAKEOFF POWER FOR 20 MINUTES WITH EEC OFF, NO PROBLEMS OCCURRED.  EEC DEFERRED PER THE MEL 73-21-1, LT EEC'S SWAPPED FOR FURTHER CONFIRMATION.  COULD NOT PRODUCE.  RAN ENGINES ON GROUND,  COULD NOT DUPLICATE PROBLEM.  ALL SYSTEMS CHECK GOOD.  NO TORQUE FLUCTUATIONS OR FUEL FLOW.
